MAUDE Adverse Event Report: Cordis US. Corp MYNXGRIP; Device, Hemostasis, Vascular

Cordis US. Corp MYNXGRIP; Device, Hemostasis, Vascular
Catalog Number MX5021
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tamper tube of a 5f mynxgrip vascular closure device (vcd) did not deploy when the shuttle and sheath were brought back up to meet the green handle.The mynxgrip vascular closure device (vcd) was removed, and manual pressure was held.There was no reported patient injury.Ultrasound was used for access, and the patient had no vessel abnormalities.The mynx vascular closure device (vcd) was used in an interventional procedure with a retrograde approach.The physician was reported to be well knowledgeable regarding the mynx device.A cordis avanti 5f sheath was used.Femoral artery suitability was verified with ultrasound.The vessel was arterial, the vessel diameter was verified to be greater than or equal to 5 mm, and there was no vessel tortuosity or peripheral vascular disease/calcium in the vicinity of the puncture site.Hemostasis was achieved with manual pressure for 20 minutes.The user shuttled down completely, with no significant resistance when shuttling down and no unusual force applied when retracting the sheath.The advancer tube was engaged or visible.The patient had a retroperitoneal hemorrhage following a urologic procedure.The physician performed coil embolization of the lower pole of the left renal artery branch.He stick site was at the femoral head.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNXGRIP
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50947622
Report Number3004939290-2026-01364
Device Sequence Number10429188
Product Code MGB
UDI-Device Identifier10862028000403
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot Number18582225
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5f Avanti sheath
Patient Age61 YR
Patient SexMale
Patient Weight182 LB